# SDR DALA2025051303716

- Difficulty date: May 9, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N307DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55096
- Aircraft time: 12,297 hours, 5,764 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK #11, RACK TOOTH #1 AND 2 HAS EVIDENCE OF CORROSION AFT PREVIOUS REWORK REF. 5742-01028-02A. LIAISON ENGINEERING REQUIRED BEFORE FURTHER FLIGHT. COMPLIED WITH ERA 622237-14AD REV A AND PRI 622237-14AD REV 1 MATCHES. (LP# 0957161)
